# SDR SIMA20200221001

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,260 hours, 34,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT LAMP IAW EMB 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
